American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L10) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Markus Keel, Hart F. Smith and Christopher D. Sogge. Almost global existence for quasilinear wave equations in three space dimensions. J. Amer. Math. Soc. 17 (2004) 109-153. MR 2015331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Daniel Tataru. Strichartz estimates for second order hyperbolic operators with nonsmooth coefficients III. J. Amer. Math. Soc. 15 (2002) 419-442. MR 1887639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1